Korean J. Math.  Vol 28, No 4 (2020)  pp.775-789
DOI: https://doi.org/10.11568/kjm.2020.28.4.775

$e$-fuzzy filters of stone almost distributive lattices

Yohannes Gedamu Wondifraw, Teferi Getachew Alemayehu

Abstract


In this paper the concept of $ e $-fuzzy filters is introduced in a Stone Almost Distributive Lattice. Several properties are derived on $ e $-fuzzy filters with the help of maximal fuzzy filters.  It is proved that the set of all $ e $-fuzzy filters forms a complete distributive lattice.

Keywords


ADL, Stone ADL, $ e $-fuzzy filters, , prime $ e $-fuzzy filters, maximal $ e $-fuzzy filters.

Subject classification

06D99, 06D05, 06D30

Sponsor(s)



Full Text:

PDF

References


B. A. Alaba, G. M. Addis, Fuzzy congruence relations on almost distributive lattices, Ann. Fuzzy Math. Inform. (Google Scholar)

B. A. Alaba and T. G. Alemayehu, e-Fuzzy filters of MS-algebras, Korean J. Math. 27 (4) (2019), 1159–1180. (Google Scholar)

H. Hadji-Abadi and M.M. Zahedi, Some results on fuzzy prime spectrum of a ring , Fuzzy sets and systems 77 (1996), 235–240. (Google Scholar)

R. Kumar, Fuzzy prime spectrum of a ring, Fuzzy sets and systems 46 (1992), 147–154. (Google Scholar)

R. Kumar, Spectrum prime fuzzy ideals, Fuzzy sets and systems 62 (1994), 101– 109. (Google Scholar)

N. Rafi, Ravi Kumar Bandaru and G.C. Rao, e-filters in Stone Almost Distributive Lattices, Chamchuri Journal of Mathematics 7 (2015), 16–28. (Google Scholar)

A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl. 35 (1971), 512–517. (Google Scholar)

U. M. Swamy and D. V. Raju, Fuzzy ideals and congruences of lattices, Fuzzy sets and systems 95 (1998), 249–253. (Google Scholar)

U. M. Swamy and G. C. Rao, Almost Distributive Lattices, J. Aust. Math. Soc. (Series A) 31 (1981), 77–91. (Google Scholar)

U. M. Swamy, G. C. Rao, and G. Nanaji Rao, Pseudo-complementation on Almost Distributive Lattices, Southeast Asian Bullettin of Mathematics 24 (2000), 95–104. (Google Scholar)

U. M. Swamy, G. C. Rao, and G. Nanaji Rao, Stone Almost Distributive Lattices, Southeast Asian Bullettin of Mathematics 24 (2000), 513–526. (Google Scholar)

U. M. Swamy, Ch. Santhi Sundar Raj, and N. Teshale, Fuzzy ideals of almost distributive lattices, Ann. Fuzzy Math. Inform., accepted for publication. (Google Scholar)

U.M. Swamy, Ch. Santhi Sundar Raj, A. Natnael Teshale, L-Fuzzy Filters of Almost Distributive Lattices, IJMSC, 8, 1(2018), 35–43. (Google Scholar)

Bo. Yuan and W. Wu, Fuzzy ideals on a distributive lattice, Fuzzy Sets and Systems 35 (1990), 231–240. (Google Scholar)

L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338–353. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr